# SDR CALA0400285

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 49,323 hours, 25,618 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 3 INCH CRACKS IN LEFT HORIZONTAL STABILIZER LOWER SKIN, SPAR STA 131 AND 140.  REPAIRED IAW ECRA 5510-01616.
